# SDR AALA201810309027

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 54,698 hours, 15,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ROW 26D-36D EMERGENCY LIGHTS WILL NOT TURNOFF. A/C IS POWERED DOWN. (BAT OFF). REPLACED POWER SUPPLY PER AMM 33-51-07. EMERGENCY AISLE LIGHTS ROW 26D-36D. OPERATIONS TESTS OK.
